# SDR 20010417CW003

- Difficulty date: March 1, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Block
- Part serial: 10174
- Condition: Cracked
- Location: Slat Actuator
- Component: Slat Actuator, Boeing
- Component part number: 654476012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE 145 IS CRACKED AND APPEARS TO BE OCCURRING UNDER NORMAL USE.
